`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 5,Number 2,     April 1999

1

The optimal gap condition for invariant manifolds    Pages : 233 - 268

Y. Latushkin and B. Layton

 Abstract       Full Text      Related Articles

2

Evolution equations generated by subdifferentials in the dual space of $(H^1(\Omega))$   Pages : 269 - 278

A. Damlamian and Nobuyuki Kenmochi

 Abstract       Full Text      Related Articles

3

Optimal control of systems governed by some elliptic equations    Pages : 279 - 290

Urszula Ledzewicz and Stanislaw Walczak

 Abstract       Full Text      Related Articles

4

Topologically transitive homeomorphisms of quotients of tori    Pages : 291 - 300

Grant Cairns,  Barry Jessup and Marcel Nicolau

 Abstract       Full Text      Related Articles

5

Multiple solutions of Neumann elliptic problems with critical nonlinearity    Pages : 301 - 320

Monica Musso and Donato Passaseo

 Abstract       Full Text      Related Articles

6

A neural network based anti-skid brake system    Pages : 321 - 338

Sanjay K. Mazumdar and Cheng-Chew Lim

 Abstract       Full Text      Related Articles

7

Hyperbolic sets for noninvertible maps and relations   Pages : 339 - 357

Evelyn Sander

 Abstract       Full Text      Related Articles

8

Bifurcation from degenerate homoclinics in periodically forced systems    Pages : 359 - 374

Michal Fečkan

 Abstract       Full Text      Related Articles

9

Uniqueness and long-time behavior for the conserved phase-field system with memory    Pages : 375 - 390

Pierluigi Colli,  Gianni Gilardi,  Philippe Laurençot and Amy Novick-Cohen

 Abstract       Full Text      Related Articles

10

Vortices for the nonlinear wave equation    Pages : 391 - 398

Tai-Chia Lin

 Abstract       Full Text      Related Articles

11

Finite dimensional attractors for reaction-diffusion equations in $R^n$ with a strong nonlinearity    Pages : 399 - 424

Messoud Efendiev and Alain Miranville

 Abstract       Full Text      Related Articles

12

Statistical properties of piecewise smooth hyperbolic systems in high dimensions    Pages : 425 - 448

N. Chernov

 Abstract       Full Text      Related Articles

13

The relaxation to the drift-diffusion system for the 3-$D$ isentropic Euler-Poisson model for semiconductors    Pages : 449 - 455

Corrado Lattanzio and Pierangelo Marcati

 Abstract       Full Text      Related Articles

14

Errata to "Stably ergodic skew products"    Pages : 456 - 456

Roy Adler,  Bruce Kitchens and Michael Shub

 Abstract       Full Text      Related Articles